# SDR 05FDEA02751

- Difficulty date: September 4, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 43,876 hours, 9,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON NR 5 BORE HOLES FOUND DURING HFEC INSPECTION AT LEFT HAND WING LOWER SKIN DOOR CUTOUT OF PANEL 536AB.  FOUND HOLES CRACK LENGTH APPROXIMATELY 0.100", 1 HOLE CRACK LENGTH APPROXIMATELY 0.187" ON BORE SURFACE.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-87569.
